Was on novelon 21 day pill pack from june. Missed second last pill of june doubled up with the last. Took a gap of 6 days from 2-7th july. Had my withdrawal bleed from 5-8th july. Started new pack from 8th july night had protected intercourse on 9th july afternoon but the condom used thrice. Next had protected intercourse on 14th july. This was the last intercourse. Missed 21st july pill doubled up with 22nd july pill. Had a very light bleeding on 22nd july morning which was stopped as pills were continued. Pill pack ended on 28th july. Had withdrawal bleed with cramps from 1-6th aug. Pregnancy test at 4,5,6,7,8 weeks. All negative. No symptoms except severe gas with slight pain in lower abdomen on the right side. Was not taking the pill from this month. Since my health was not permitting. Do I need to do further hpt or blood test? Why is their a strong severe pain on the right side of lower abdomen accompanied by gas. Feeling a bit bloated from past 1 day. Is their any risk of pregnancy?
29 years experience
Ask Free Question
Since you had withdrawal bleeding and pregnancy tests were negative you are unlikely to be pregnant now unless you had sex in this August cycle. May be some simple cyst int the right ovary or inflammation of the appendix or amoebic colitis all these things can give right sided lower abdominal pain. Your bloated nests due to the pills you were taking. Please consult your doctor in person for your abdominal pain and get treated.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment